# SDR DALA2025010300049

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 78,016 hours, 30,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 DOOR 1R "SLIDE" WILL NOT EXTINGUISH EVEN WHEN DOOR IS DIS-ARMED. CORRECTIVE ACTION: FOUND ARMNG/DISARMING DIFFICULT. LUBED GIRT BAR FITTINGS PER B757 AMM 52-11. (6501806)
